Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having kidney stones, stinging sensation while urinating, no blood, no infection. Suggestions?

I had a kidney stone 2 months ago which i passed but there is another one 6mm in my left kidney,i have been fine since passing this kidney stone but for the past 10 days i have had a stinging sensation when urinating as the stream ends then a stinging feeling in my left side of my stomach , this seems to have gotten a little better over the last 2 days and the stinging is a lot less painfull, my urine has been tested, no blood and no infection.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hi, many thanks for the query!
You need to do- USG (KUB), X-ray KUB, Sr. creatinine, Sr. Uric acid.
This will tell us regarding current size, site, type of stone, also any back pressure changes in kidneys/ureters.
Take anti-spasmodics, pain killers, diuretics, urine alkalinizing agents with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor